# SDR ASAA2022073139698

- Difficulty date: July 31, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N365VA
- Make and model: Airbus A320-214
- Aircraft serial: 07207
- Aircraft time: 13,247 hours, 4,629 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: D5357155224401
- Part serial: NONE
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R73 LOWER SECTION AND FRAME CLIPS FROM STR28RH TO STR28LH IS BUCKLED IN MULTIPLE AREAS. GROUNDED - YES. REMOVED, LOCATED, DRILLED, AND INSTALLED NEW FR73 LOWER SECTION AND FRAME CLIPS REF AIRBUS DRAWING D53572511 SHT 12 REV. B  NO FURTHER ACTION REQUIRED.
